MathSciNet Relay Station
MathSciNet bibliographic data
MR2834882 42B20
Liu, Suile; Yang, Dachun; Yang, Dongyong Boundedness of Calderón-Zygmund operators on non-homogeneous metric measure spaces: equivalent characterizations. J. Math. Anal. Appl. 386 (2012), no. 1, 258–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement